# SDR FDEA201701200230

- Difficulty date: January 20, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,814 hours, 26,449 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT DISCREPANCY BETWEEN CAPTAIN`S AND FIRST OFFICER MINIMUM  MANEUVERING SPEED INDICATORS AT 5000 FT, THERE WAS A 10KNOT DIFFERENCE, FO'S INDICATING A HIGHER MMS.  THERE WAS A 10KNOT DIFFERENCE WITH THE STALL WARNING INDICATOR.  AIRSPEED ON BOTH PFD'S WERE THE  SAME.  CARRIED OUT CADC BITE AND TEST IAW MM 34-12-00-5,  NO FAULTS  CARRIED OUT AOA TEST IAW MM 34-12-03-4-99 USING  FPDS MX PAGE AND ALL GOOD. SWAPPED FOR TROUBLESHOOTING & RT STALL WARNING CARDS IAW MM 27-32-01-4 AND CARRIED OUT ADJ/TESTED GOOD IAW MM  27-32-00-5-99, AND NIL FAULTS STORED ON SWC'S  FIM 27-32/805 CARRIED OUT AND ALL SATIS
